# SDR AU980984

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Stud
- Part number: 65447581
- Condition: Fractured
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OUTBOARD NR 1 LEADING EDGE SLAT ACTUATOR STUD LOCKING ASSEMBLY END FITTING FRACTURED AND JAMMED UNDER THE HEAD OF THE INNER PISTON P\N 65-44757-1 AND THE END OF THE TRANSFER TUBE P\N 65-44768-1 PREVENTING CORRECT OPERATION OF THE ACTUATOR.  PART TC:  30,320.
